# SDR AALA202410096311

- Difficulty date: September 29, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 74,319 hours, 28,928 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pin
- Part number: D5463011920000
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND PYLON OUTBOARD ATTACH FITTING LOWER FORWARD PIN AT PYLON STATION 6793 / RIB 4. REPLACED PIN PER TASK CARD 26L40054002.
